# SDR DALA2024100909842

- Difficulty date: October 8, 2024
- Submitted: October 9, 2024
- Operation: Air carrier
- Aircraft: N991AT
- Make and model: Boeing 717-200
- Aircraft serial: 55135
- Aircraft time: 58,901 hours, 42,200 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON CUSP WEB STA 658 AND X=58, STA 516 AND X=49 AT PAX CABIN. SUMMARY OF NRC 00386: CUSP WEB STA 658 AND X=58, STA 516 AND X=49 AT PAX CABIN WERE REPAIRED PER B717-200 SRM 53-00-55-2R-4 FIGURE 203 AND 205. (LP #0599143)
